The bi-periodic Horadam sequence and some perturbed tridiagonal 2-Toeplitz matrices: A unified approach


Creative Commons License

Anđelić M., da Fonseca C. M. , YILMAZ F.

Heliyon, vol.8, no.2, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1016/j.heliyon.2022.e08863
  • Journal Name: Heliyon
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, CAB Abstracts, Veterinary Science Database, Directory of Open Access Journals
  • Keywords: Chebyshev polynomials of second kind, Determinant, Horadam sequence, Tridiagonal matrices
  • Ankara Haci Bayram Veli University Affiliated: Yes

Abstract

© 2022 The Author(s)In this note we consider the so-called bi-periodic Horadam sequences. Explicit formulas in terms of Chebyshev polynomials of the second kind and the determinant of some perturbed tridiagonal 2-Toeplitz matrices are established. Several illustrative examples are provided as well.